# SDR MALA954299

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3065 - DURING THE LANDING ROLL IN DTW, AT APPROXIMATELY 40 KNOTS, THE AIRCRAFT VEERED TO THE RIGHT WITH THE NOSE WHEEL STEERING BUTTON PUSHED.  THE AIRCRAFT CONTINUED TO THE GATE.  MAINTENANCE REPAIRED A DEFECTIVE WIRING SECTION.  SYSTEM OPERATED SATISFACTORILY.  (Z)
